| Model Number |
U4150225RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for all the three reported malfunctions was provided, therefore lot history reviews were performed.The devices were not returned to the manufacturer for evaluation/inspection.Therefore, the investigation of all the three malfunctions are inconclusive for the reported balloon rupture as no objective evidence was provided.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u4150225rx pta balloon dilatation catheter allegedly experienced balloon rupture.These reports were received from various sources.Three malfunctions were involved with no patient consequences.The age, gender and weight of all the three patients was not provided.